Alert archive / West Virginia / Flash Flood Warnings in 2015
Flash Flood Warning 30, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 11, 2015, 3:15 AM EDT for Nicholas County, Webster County, West Virginia. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2015, 3:15 AM EDT (07:15 UTC)
- Expired
- Jul 11, 2015, 7:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Nicholas County, WV, Webster County, WV
The radar
The Charleston,WV radar (KRLX), 103 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 3:50 AM EDT | FLASH FLOOD | Craigsville, WV | WATER ACROSS TIOGA ROAD IN CRAIGSVILLE FROM NEARBY CREEK. |
| Jul 11, 6:30 AM EDT | FLASH FLOOD | Nettie, WV | MULTIPLE LOCATIONS ALONG SR 20 WITH WATER RUNOFF AND FULL DITCHES INTO ROADWAY |
| Jul 11, 6:30 AM EDT | FLASH FLOOD | Richwood, WV | WATER FLOWING ACROSS A FEW LOCATIONS ON MAIN STREET IN RICHWOOD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 7.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1860 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
757
WGUS51 KRLX 110715
FFWRLX
WVC067-101-111115-
/O.NEW.KRLX.FF.W.0030.150711T0715Z-150711T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
315 AM EDT SAT JUL 11 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN NICHOLAS COUNTY IN WEST VIRGINIA...
SOUTHWESTERN WEBSTER COUNTY IN WEST VIRGINIA...
* UNTIL 715 AM EDT
* AT 313 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA BEFORE THE RAIN ENDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3824 8036 3823 8036 3823 8037 3827 8044
3811 8067 3822 8078 3831 8085 3835 8078
3846 8070 3833 8035
$$
052 follow-up statements
455
WGUS71 KRLX 110841
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
441 AM EDT SAT JUL 11 2015
WVC067-101-111115-
/O.CON.KRLX.FF.W.0030.000000T0000Z-150711T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NICHOLAS WV-WEBSTER WV-
441 AM EDT SAT JUL 11 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM EDT FOR
EASTERN NICHOLAS AND SOUTHWESTERN WEBSTER COUNTIES...
AT 437 AM EDT...DOPPLER RADAR INDICATED SHOWERS WITH A FEW
THUNDERSTORMS HAVE DIMINISHED. HOWEVER...DOPPLER RADAR INDICATES
BETWEEN ONE AND TWO INCHES OF RAIN HAVE ALREADY FALLEN...WHICH IS
EXPECTED TO CAUSE FLOODING PROBLEMS. THUS...THE FLASH FLOOD WARNING
CONTINUES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3824 8036 3823 8036 3823 8037 3827 8044
3811 8067 3822 8078 3831 8085 3835 8078
3846 8070 3833 8035
$$
05463
WGUS71 KRLX 111041
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
641 AM EDT SAT JUL 11 2015
WVC067-101-111049-
/O.CAN.KRLX.FF.W.0030.000000T0000Z-150711T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NICHOLAS WV-WEBSTER WV-
641 AM EDT SAT JUL 11 2015
...THE FLASH FLOOD WARNING FOR EASTERN NICHOLAS AND SOUTHWESTERN
WEBSTER COUNTIES IS CANCELLED...
THE RAIN HAS MOSTLY ENDED. HOWEVER...PLEASE CONTINUE TO HEED ALL
ROAD CLOSURES UNTIL ANY ONGOING HIGH WATER RECEDES.
LAT...LON 3824 8036 3823 8036 3823 8037 3827 8044
3811 8067 3822 8078 3831 8085 3835 8078
3846 8070 3833 8035
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 1:33 AM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 11, 1:33 AM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
133 AM EDT SAT JUL 11 2015
.SYNOPSIS...
UNSETTLED AND WET PATTERN LINGERS INTO THE WEEKEND. A SERIES OF
UPPER LEVEL DISTURBANCES WILL CROSS THE AREA UNDER NORTHWEST FLOW
NEXT WEEK...KEEPING UNSETTLED CONDITIONS EACH DAY.
&&
.NEAR TERM /THROUGH TODAY/...
1030 PM UPDATE...
SEEING THE MCS/MCV TYPE SYS COMING TO FRUITION OVER SE OH AND NE
KY OVER THE LAST HR. LAST FEW IR SATELLITE IMAGES BEAR THIS OUT
ALONG WITH RADAR. 00Z NAM AND LAST FEW RUNS OF THE HRRR HAVE
LATCHED ON TO THIS NOW THAT IT HAS DEVELOPED. AS SUCH...HAVE
LEANED HEAVILY ON THESE MODELS FOR REMAINDER OF THE OVERNIGHT.
THERE IS GROWING CONCERN OF A RENEWED FLASH FLOOD EVENT IN THE C
LOWLANDS OVERNIGHT...OVER AREAS THAT HAVE BEEN HIT HARD THE PAST
FEW DAYS. QPF AMOUNTS OF 1 TO 2 INCHES UNDER A SOMEWHAT NARROW
BAND CAN BE EXPECTED ACROSS THE ROUTE 33 CORRIDOR AND INTO THE N
MTNS.
PREVIOUS DISCUSSION BELOW...
UNSETTLED WEATHER CONTINUES...LIKE A BROKEN RECORD THAT WONT FALL
OFF THE TURNTABLE.
FRONTAL BOUNDARY ACROSS SOUTHERN HALF OF THE CWA AT 1730Z. HIGH
PWS REMAIN ACROSS THE AREA...GENERALLY 1.6 TO 2 INCHES...ONCE
AGAIN. UPPER SHORTWAVE PUSHING EAST OUT OF THE MIDWEST...IS
HELPING TO GENERATE MORE SHOWERS AND THUNDERSTORMS. SOME WITH
FLOODING RAINS. FRONTAL BOUNDARY WILL LIFT SLIGHTLY NORTH TODAY AS
SHORTWAVE APPROACHES.
SOME FLASH FLOODING HAS ALREADY BEEN REPORTED WITH STORMS THAT
HAVE DEVELOPED...AND HAVE FLASH FLOOD WATCHES POSTED THROUGH
SATURDAY MORNING. THESE MAY BE A LITTLE LONG IN DURATION...BUT
WANTED TO ACCOUNT FOR THE DIFFERENCE IN MODEL TRENDS AND TIMING
OVERNIGHT...AND WILL LIKELY BE DROPPED SOMETIME LATE TONIGHT.
IN ADDITION...MCS ASSOCIATED WITH APPROACHING SHORTWAVE WILL
AFFECT AT LEAST WESTERN ZONES THIS AFTERNOON. STILL SOME
UNCERTAINTY AS TO HOW FAR EAST THE SEVERE THREAT WILL BE. HAVE A
WATCH OUT FOR WESTERN/SOUTHERN ZONES UNTIL 4 PM.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
AN UPPER LEVEL RIDGE WILL BRING DRIER CONDITIONS TO THE AREA
SATURDAY NIGHT INTO EARLY SUNDAY. THEN...MODELS BRING A SHORT WAVE
AT H500 CROSSING THE AREA SUNDAY AFTERNOON THROUGH SUNDAY NIGHT.
WITH SFC DEWPOINTS IN THE MID TO UPPER 60S...PWATS INCREASING TO
AROUND 2 INCHES MODELS BRING A CONSIDERABLE AMOUNT OF QPF OVER THE
AREA LATE SUNDAY INTO EARLY MONDAY. THEREFORE...INCREASE POPS TO TO
HIGH CHANCE SUNDAY AND TO LIKELY SUNDAY NIGHT AND MONDAY.
UNDER NORTHWEST FLOW ALOFT...ADDITIONAL UPPER LEVEL DISTURBANCES
WILL KEEP UNSETTLED WEATHER THROUGH MONDAY NIGHT. ALTHOUGH THERE
WILL BE A SLIGHT DECREASE IN MOISTURE WITH PWATS GOING BACK TO
AROUND 1.5 INCHES MONDAY NIGHT.
WITH THE WET SOIL CONDITIONS...LUSH VEGETATION...CLOUDS AND
SHOWERS... TEMPERATURES WILL BE SEASONABLE BUT ALSO HUMID. THE
POTENTIAL FOR FLOODING CONTINUES TO BE A CONCERN FOR THIS PERIOD.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
A SERIES OF UPPER LEVEL DISTURBANCES UNDER NORTHWEST FLOW ALOFT WILL
CROSS THE AREA KEEPING THE PATTERN UNSETTLED THROUGH THE REMINDER OF
THE WEEK WITH CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY.
ALLOWED CHANCE POPS ACROSS THE AREA DUE TO UNCERTAINTIES BY THE
MODELS IN THE LONG PERIOD. THEREFORE...ALLOWED SLIGHT CHANCE POPS
WEDNESDAY NIGHT ON.
WITH THE GROUNDS ALREADY SATURATED...WILL HAVE TO CONTINUE
MONITORING THE WEATHER CLOSELY EACH DAY DUE TO WATER CONCERNS.
WENT WITH WPC THINKING WITH TEMPERATURES...SKY...AND POPS THROUGH
THE PERIOD.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
GOING WITH THE LOW STRATUS ONCE THE SHOWERS PASS TO THE EAST OVER
THE REMAINDER OF THE OVERNIGHT PERIOD. THIS WILL BRING MVFR TO IFR
CONDITIONS...BUT SHOULD KEEP THE VISIBILITIES FROM GOING DOWN TOO
FAR THIS MORNING.
DRYING WILL TAKE PLACE AFTER 12Z TODAY...AND ONCE HEATING TAKES
PLACE...EXPECTING SLOW IMPROVEMENTS OF THE CEILINGS...BUT COULD
TAKE UNTIL 15-16Z TODAY TO REACH VFR.
VFR THROUGH THE REMAINDER OF THE TAF PERIOD...AS MID TO HIGH LEVEL
MOISTURE FROM THE NEXT SYSTEM COMING SHOULD KEEP FOG FROM BEING AN
ISSUE.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z
SATURDAY...
FORECAST CONFIDENCE: LOW TONIGHT.
ALTERNATE SCENARIOS: LOW STRATUS CLOUD FORMATION IS IN QUESTION.
AFTER 06Z SUNDAY...IFR POSSIBLE IN THUNDERSTORMS SUNDAY.
&&
WV...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WVZ005>008-
013>018-024>030-033>039-046-047.
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR OHZ087.
KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ105.
FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR KYZ101>103.
VA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR VAZ003-004.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR WVZ005>008-
013>018-024>030-033>039-046-047.
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR OHZ087.
KY...FLASH FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR KYZ105.
FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR KYZ101>103.
VA...FLASH FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR VAZ003-004.
&&
SYNOPSIS...ARJ/SL
NEAR TERM...SL/30
SHORT TERM...ARJ
LONG TERM...JB/ARJ
AVIATION...30Hazardous weather outlook, Jul 10, 8:24 PM EDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 824 PM EDT FRI JUL 10 2015 KYZ105-VAZ003-004-WVZ005>008-013>018-024>030-033>039-046-047-120030- LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN- PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- UPSHUR-POCAHONTAS-RANDOLPH- 824 PM EDT FRI JUL 10 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-OHZ087-120030- GREENUP-CARTER-BOYD-LAWRENCE OH- 824 PM EDT FRI JUL 10 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>086-WVZ009>011-019-020-031-032-040-120030- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-WOOD- PLEASANTS-TYLER-RITCHIE-DODDRIDGE-HARRISON-TAYLOR-BARBOUR- 824 PM EDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 11, 2:34 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
234 AM EDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLASH FLOOD 3 WNW CLENDENIN 38.50N 81.40W
07/11/2015 KANAWHA WV 911 CALL CENTER
JORDAN CREEK IS OUT OF ITS BANKS AND FLOODING SOME
HOMES ON MIDDLE BRANCH RD. SEVERAL WATER RESCUES ARE IN
PROGESS.
&&
EVENT NUMBER RLX1501558
NWLocal storm report, Jul 11, 2:37 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
237 AM EDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLASH FLOOD ST. ALBANS 38.38N 81.82W
07/11/2015 KANAWHA WV 911 CALL CENTER
PORTIONS OF BROWNS CREEK OUT OF ITS BANKS AND FLOODING
BROWNS CREEK RD
&&
EVENT NUMBER RLX1501559
NWLocal storm report, Jul 11, 2:39 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
239 AM EDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 AM FLASH FLOOD CROSS LANES 38.44N 81.77W
07/11/2015 KANAWHA WV 911 CALL CENTER
WATER RESCUE ON BIG TYLER RD.
&&
EVENT NUMBER RLX1501560
NWLocal storm report, Jul 11, 2:40 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
240 AM EDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 AM FLASH FLOOD CLENDENIN 38.49N 81.35W
07/11/2015 KANAWHA WV 911 CALL CENTER
WIDESPREAD FLOODING REPORTED IN CLENDENIN.
&&
EVENT NUMBER RLX1501561
NWLocal storm report, Jul 11, 2:54 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
254 AM EDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM FLASH FLOOD 2 W CLENDENIN 38.49N 81.39W
07/11/2015 KANAWHA WV 911 CALL CENTER
JORDAN CREEK OUT OF ITS BANKS AND FLOODING JORDAN CREEK
RD. A COUPLE OF WATER RESCUES ARE IN PROGRESS ALONG THE
ROAD.
&&
EVENT NUMBER RLX1501562
NWLocal storm report, Jul 11, 3:02 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
302 AM EDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 3 ESE TEAYS VALLEY 38.44N 81.88W
07/11/2015 PUTNAM WV 911 CALL CENTER
SCARY CREEK IS OUT OF ITS BANKS AND FLOODING THE
INTERSECTION OF SCARY CREEK RD AND HEDRICK RD.
&&
EVENT NUMBER RLX1501563
NWThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 9:48 PM EDT | Flash Flood Warning | RLX | Mason | 3 hr |
| Jul 10, 10:28 PM EDT | Flash Flood Warning | RLX | Jackson, Mason | 3 hr |
| Jul 10, 11:58 PM EDT | Special Weather Statement | RLX | Roane | 92 min |
| Jul 11, 1:05 AM EDT | Flash Flood Warning | RLX | Kanawha, Putnam | 4 hr |
| Jul 11, 1:34 AM EDT | Flash Flood Warning | RLX | Braxton, Clay, Jackson, Kanawha, Nicholas, Putnam and 1 more | 4 hr |
| Jul 11, 9:39 AM EDT | River Flood Warning | RLX | Kanawha | 11 hr |
Nearby
Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.